Hyaluronidase: Q&AAsk a Question
Does Hyaluronidase Cause Permanent Damage to Lower Eyelids?
In October 2008, I had Juvederm in tear troughs for eyebags/dark circles, which was successful. In April 2009, I had it 'topped up' with Restylane. It was awful. On June 15, I had it dissolved with hyaluronidase. Within hours, lower eyelids became swollen and black. I used steroid cream for a couple of days (Advantan), but still no change.
On June 26, I had more Juvederm in my tear troughs, hoping to recreate the October 2008 result. It was not even close. My lower eyelids were still puffy and swollen on top of Juvederm, like a layer of jelly-like fluid. I tried ice, cold compresses, warm compresses, bruise/swelling cream, and caffeine lotion. I sleep elevated. Nothing helps. Is this a common reaction? How long until the swelling goes? Does hyaluronidase damage natural tissue so swelling is permanent?
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.